MathSciNet Relay Station
MathSciNet bibliographic data
MR2346890 (2008e:34052) 34B18 (34B15 47N20)
Hu, Ling; Wang, Lianglong Multiple positive solutions of boundary value problems for systems of nonlinear second-order differential equations. J. Math. Anal. Appl. 335 (2007), no. 2, 1052–1060.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement